Alert archive / California / Wind Advisories in 2014
Wind Advisory 13, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 26, 2014, 11:01 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 11:01 PM PDT (06:01 UTC)
- Expired
- Mar 27, 2014, 8:00 PM PDT
- In force
- 21 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
875 WWUS76 KHNX 270601 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1101 PM PDT WED MAR 26 2014 CAZ098-271200- /O.EXP.KHNX.DS.W.0001.000000T0000Z-140327T0600Z/ /O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/ INDIAN WELLS VALLEY- 1101 PM PDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... ...DUST STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. THE DUST STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE INDIAN WELLS VALLEY. * HIGH WINDS HAVE DECREASED TO ADVISORY LEVEL. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH BELOW MOUNTAIN PASSES. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-271200- /O.CAN.KHNX.WI.Y.0012.000000T0000Z-140327T0600Z/ /O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/ KERN COUNTY MOUNTAINS- 1101 PM PDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND BELOW MOUNTAIN PASSES. * TIMING: THE STRONGEST WIND GUSTS ARE LIKELY THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ099-271200- /O.EXP.KHNX.DU.Y.0002.000000T0000Z-140327T0600Z/ /O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/ SOUTHEASTERN KERN COUNTY DESERT- 1101 PM PDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... ...BLOWING DUST ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE BLOWING DUST ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW MOUNTAIN PASSES AND ACROSS THE EASTERN KERN COUNTY DESERTS. * TIMING: THE STRONGEST WIND GUSTS ARE LIKELY THROUGH THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST AND SAND MAY REDUCE VISIBILITY AT TIMES. TRAVEL MAY BE HAZARDOUS ALONG HIGHWAYS 14 AND 395 THROUGH THE DESERT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
3 follow-up statements
275 WWUS76 KHNX 271025 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 325 AM PDT THU MAR 27 2014 CAZ095-098-099-271830- /O.EXT.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 325 AM PDT THU MAR 27 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND BELOW MOUNTAIN PASSES. * TIMING: WINDS WILL SUBSIDE TOWARD DAYBREAK...THEN INCREASE AGAIN BY MID MORNING. THE STRONGEST WIND GUSTS ARE LIKELY THIS AFTERNOON BEFORE SUBSIDING THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...INYOKERN...CACHE CREEK...HIGHWAY 14...HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...U.S. 395. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
776 WWUS76 KHNX 271826 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1126 AM PDT THU MAR 27 2014 CAZ095-098-099-280300- /O.CON.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1126 AM PDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND BELOW MOUNTAIN PASSES. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. STRONGEST WIND GUSTS ARE LIKELY LATE THIS AFTERNOON BEFORE SUBSIDING THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...INYOKERN...CACHE CREEK...HIGHWAY 14...HIGHWAY 178 THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...U.S. 395. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
451 WWUS76 KHNX 280249 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 749 PM PDT THU MAR 27 2014 CAZ095-098-099-280400- /O.EXP.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 749 PM PDT THU MAR 27 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: STRONG WINDS HAVE DIMINISHED BELOW ADVISORY LEVEL. HOWEVER OCCASIONAL WIND GUSTS TO 40 MPH WILL BE POSSIBLE FOR THE NEXT HOUR OR SO ESPECIALLY BELOW THE TEHACHAPI MOUNTAIN PASSES. * LOCATIONS INCLUDE: MOJAVE...INDIAN WELLS CANYON. * IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. $$ MV WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:10 PM PDT, 8 hours 51 minutes earlier.
Area forecast discussion, Mar 26, 2:10 PM PDT, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
210 PM PDT WED MAR 26 2014
.SYNOPSIS...A STORM SYSTEM WILL MOVE THROUGH THE REGION
TODAY....BRINGING COOLER TEMPERATURES AND PRECIPITATION TO THE
CENTRAL CALIFORNIA INTERIOR THROUGH TONIGHT. A FEW SHOWERS
LINGERING IN THE SIERRA THURSDAY...OTHERWISE DRY AND WARMER BY
FRIDAY BEFORE ANOTHER WEATHER SYSTEM MOVES THROUGH ON SATURDAY.
&&
.DISCUSSION...A DEEP UPPER LOW CENTER SITUATED OFF THE WA COAST
NEAR 48N/130W PUSHED A STRONG COLD FRONT THROUGH OUR AREA LATE
YDAY PROVIDING OUR AREA WITH MUCH COOLER TEMPERATURES TODAY. THE
ASSOCIATED UPPER TROUGH AXIS IS NOW PUSHING INLAND THROUGH NORCAL.
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE POPPED UP AHEAD OF
THE TROUGH AXIS IN OUR CWFA TODAY WITH SEVERAL STATIONS IN THE
SOUTHERN SIERRA NEVADA MOUNTAINS AND FOOTHILLS REPORTING A QUARTER
TO HALF AN INCH OF LIQUID PRECIPITATION. A WINTER WEATHER ADVISORY
REMAINS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA FROM KINGS CANYON
NORTHWARD THROUGH EARLY THURSDAY MORNING WHEN THE SHOWERS ARE
EXPECTED TO TAPER OFF. RAINFALL AMOUNTS IN THE SAN JOAQUIN VALLEY
HAVE BEEN MUCH LESS SIGNIFICANT...WITH MOST LOCATIONS PICKING UP A
TENTH OF AN INCH OF AN INCH OR LESS.
MEANWHILE...STRONG DOWNSLOPE WINDS IN THE KERN COUNTY DESERTS HAVE
PROMPTED THE ISSUANCE OF A DUST STORM WARNING THROUGH LATE THIS
EVENING FOR THE INDIAN WELLS VALLEY WHERE WIND GUSTS ABOVE 70 MPH
HAVE BEEN REPORTED ALONG WITH REPORTS OF NEAR ZERO VISIBILITIES IN
BLOWING DUST FROM LAW ENFORCEMENT. THE STRONG WINDS HAVE BLOWING
DUST HAVE ALREADY RESULTED IN SEVERAL ROAD CLOSURES IN THE INDIAN
WELLS VALLEY. IN ADDITION...A BLOWING DUST ADVISORY WAS ISSUED FOR
THE SOUTHEASTERN KERN COUNTY DESERTS WHICH WILL HAVE INCREASED
WINDS THIS AFTERNOON AND EVENING AS THE UPPER TROUGH AXIS PUSHES
THROUGH WHILE A WIND ADVISORY REMAINS IN EFFECT FOR THE KERN
COUNTY MOUNTAINS THROUGH LATE THIS EVENING. THE WINDS AND SHOWERS
ARE EXPECTED TO DIMINISH OVERNIGHT AS THE TROUGH AXIS MOVES EAST
OF OUR AREA.
THE 12Z WRF INDICATES A COOL NORTHWEST FLOW WILL PREVAIL OVER THE
AREA ON THURSDAY AS AN UPPER RIDGE AMPLIFIES OFF THE CA COAST. A
FEW MOUNTAIN SHOWERS WILL BE POSSIBLE IN THE MORNING OTHERWISE
THURSDAY WILL BE A DRY DAY WITH A SLIGHT WARMING TREND AND SKIES
SLOWLY CLEARING OUT BY EVENING. THE RIDGE WILL THEN PUSH INLAND ON
THURSDAY NIGHT AND FRIDAY WITH MOSTLY SUNNY SKIES AND SPRING LIKE
DAYTIME TEMPERATURES EXPECTED ON FRIDAY.
SUCCESSIVE WRF RUNS ARE INDICATING ANOTHER UPPER TROUGH
APPROACHING THE CA COAST ON SATURDAY WHICH WILL BRING INCREASING
CLOUDS AND PRECIPITATION CHANCES TO OUR AREA. THE BEST CHANCES OF
PRECIPITATION WITH THIS SYSTEM WILL BE ON SATURDAY AFTERNOON AND
EVENING. SNOW LEVELS WITH THIS WEEKEND SYSTEM WILL BE ABOVE 7000
FEET AS THE MOISTURE FROM THIS SYSTEM IS OF TROPICAL ORIGIN.
THE MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH A FAST
MOVING SHORTWAVE PUSHING THROUGH NORCAL ON SATURDAY NIGHT. IN
ADDITION TO A BRIEF PERIOD OF PRECIPITATION...INCREASED WINDS WILL
BE NOTICED NEAR THE CREST OF THE SOUTHERN SIERRA NEVADA SATURDAY
AFTERNOON AND EVENING. A SHORTWAVE RIDGE WILL TEMPORARILY RESIDE
OVER THE AREA ON SUNDAY FOR A BRIEF RESPITE BEFORE A COLD AND
MOIST UPPER TROUGH PUSHES INTO THE WESTERN CONUS BY LATE MONDAY
THIS SYSTEM WILL BRING INCREASED CLOUDS AND CHANCES OF
PRECIPITATION TO OUR AREA MONDAY AFTERNOON THROUGH TUESDAY EVENING
BEFORE MOVING OFF TO OUR EAST TUESDAY NIGHT. ANOTHER BREAK IS
EXPECTED BY NEXT WEDNESDAY AS SHORTWAVE RIDGING PREVAILS.
&&
.AVIATION...
IN THE MOUNTAINS...IFR CONDITIONS AND MOUNTAIN OBSCURATIONS CAN BE
EXPECTED THROUGH 12Z THURSDAY THEN IMPROVING TO VFR WITH AREAS OF
MVFR THROUGH 00Z FRIDAY.
IN THE SIERRA FOOTHILLS...MVFR PREVAILING THROUGH 12Z THURSDAY THEN
CONDITIONS IMPROVING TO VFR WITH AREAS OF MVFR.
IN THE SAN JOAQUIN VALLEY...LOCAL MVFR CEILINGS ARE THROUGH 03Z WITH
ISOLATED THUNDERSTORMS.
OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL
CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. ADDITIONALLY...WIND
GUSTS OF 35 KNOTS OR GREATER CAN BE EXPECTED IN THE KERN COUNTY
MOUNTAINS AND DESERT. GUSTS OVER 50 KNOTS ARE LIKELY IN THE INDIAN
WELLS VALLEY THROUGH 06Z THURSDAY.
&&
.AIR QUALITY ISSUES...NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 03-26 87:1988 49:1991 57:1928 34:1942
KFAT 03-27 87:1986 52:1924 56:1930 31:1972
KFAT 03-28 85:1986 53:1982 57:1957 33:1972
KBFL 03-26 87:1997 52:1936 61:1971 21:1907
KBFL 03-27 90:1986 50:1991 57:1978 32:1908
KBFL 03-28 88:1893 53:1998 58:1957 24:1907
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 AM PDT THURSDAY CAZ096.
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ095.
BLOWING DUST ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ099.
DUST STORM WARNING UNTIL 11 PM PDT THIS EVENING CAZ098.
&&
PUBLIC...DS
AVN/FW...BEAN
SYNOPSIS...WP
WEATHER.GOV/HANFORDHazardous weather outlook, Mar 26, 2:09 PM PDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 209 PM PDT WED MAR 26 2014 CAZ089>094-272115- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 209 PM PDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. ...POSSIBLE THUNDERSTORMS... .DAY ONE...THIS AFTERNOON AND TONIGHT * TIMING: TODAY AND THIS EVENING. * LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS NORTH OF KERN COUNTY. * IMPACTS: SMALL HAIL...BRIEF HEAVY DOWNPOURS...CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-272115- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 209 PM PDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. ...WINTER WEATHER MONDAY NIGHT AND TUESDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * SNOW ACCUMULATIONS: UP TO SEVERAL INCHES. * ELEVATION: ABOVE 7000 FEET. * WINDS: WESTERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: MONDAY EVENING THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: TIOGA PASS...TUOLUMNE MEADOWS...HUNTINGTON LAKE. * IMPACTS: BLOWING AND DRIFTING SNOW WITH WINTER DRIVING CONDITIONS...POSSIBLE ROAD CLOSURES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-272115- KERN COUNTY MOUNTAINS- 209 PM PDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. ...GUSTY WINDS ON MONDAY AND TUESDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: HIGHWAYS AND ROADS AFFECTED WILL BE I5 OVER THE GRAPEVINE...HIGHWAY 58 OVER AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH LAKE ISABELLA AND WALKER PASS. * IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES AT TIMES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ099-272115- SOUTHEASTERN KERN COUNTY DESERT- 209 PM PDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEASTERN KERN COUNTY DESERT. ...GUSTY WINDS ON MONDAY AND TUESDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: U.S. 395 AND HIGHWAY 14 IN THE DESERT. * IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES AT TIMES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ098-272115- INDIAN WELLS VALLEY- 209 PM PDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE INDIAN WELLS VALLEY. ...GUSTY WINDS ON MONDAY AND TUESDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: U.S. 395 AND HIGHWAY 14 IN THE DESERT. * IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES AT TIMES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
In the hours before
Local storm report, Mar 26, 7:18 PM PDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
718 PM PDT WED MAR 26 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN 14 WNW LAKE ISABELLA SRS35.73N 118.70W
03/26/2014 M0.38 INCH KERN CA TRAINED SPOTTER
RAIN CONTINUES ON/OFF
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Mar 26, 7:23 PM PDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
723 PM PDT WED MAR 26 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HEAVY SNOW 6 ESE CAMP NELSON 36.10N 118.52W
03/26/2014 M9.0 INCH TULARE CA TRAINED SPOTTER
SNOW WAS DRY.
&&
NWS HANFORD CA
IRIS SYSTEMNearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.